Liouville type theorems and complete blow-up for indefinite superlinear parabolic equations

Peter Poláċik, Pavol Quittner

Research output: Chapter in Book/Report/Conference proceedingChapter

12 Scopus citations
Original languageEnglish (US)
Title of host publicationProgress in Nonlinear Differential Equations and Their Application
PublisherSpringer US
Pages391-402
Number of pages12
DOIs
StatePublished - 2005

Publication series

NameProgress in Nonlinear Differential Equations and Their Application
Volume64
ISSN (Print)1421-1750
ISSN (Electronic)2374-0280

Bibliographical note

Funding Information:
The first author was supported in part by NSF grant DMS-0400702. The second author was supported in part by VEGA grant 1/0259/03.

Cite this